Mahmoudvand , R. and Hassani, H., 2009. Two New Confidence Intervals for the Coefficient of Variation in a Normal Distribution. Journal of Applied Statistics, 36 (4), pp. 429-442.
Full text not available from this repository.
In this article we introduce an approximately unbiased estimator for the population coefficient of variation, τ, in a normal distribution. The accuracy of this estimator is examined by several criteria. Using this estimator and its variance, two approximate confidence intervals for τ are introduced. The performance of the new confidence intervals is compared to those obtained by current methods.
|Subjects:||Science > Mathematics|
|Deposited By:||Dr Hossein Hassani|
|Deposited On:||04 Apr 2012 10:23|
|Last Modified:||07 Mar 2013 15:54|
|Repository Staff Only -|
|BU Staff Only -|
|Help Guide -||Editing Your Items in BURO|